Non-abelian cohomology and the homotopy classification of maps
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 167-172
@incollection{AST_1984__113-114__167_0,
     author = {Brown, Ronald},
     title = {Non-abelian cohomology and the homotopy classification of maps},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {167-172},
     mrnumber = {749052},
     zbl = {0548.55018},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__167_0}
}
Brown, Ronald. Non-abelian cohomology and the homotopy classification of maps, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 167-172. http://www.numdam.org/item/AST_1984__113-114__167_0/

1. N. K. Ashley, Crossed complexes and T-complexes, Ph.D. Thesis, University of Wales, (1978). | Zbl 0558.55015

2. R. Brown, 'The homotopy classification of maps from a surface to the projective plane', Ba,gor Preprint 82.5, (1982).

3. R. Brown, (ed.), Simplicial T-complexes, Esquisses Math. (to appear). | MR 766237 | Zbl 0566.55009

4. R. Brown and P. J. Higgins, 'The algebra of cubes', J. Pure Appl. Alg. 21 (1981), 233-260. | Article | MR 617135 | Zbl 0468.55007

5. R. Brown and P. J. Higgins, 'Colimit theorems for relative homotopy groups', J. Pure Appl. Alg. 22 (1981), 11-41. | Article | MR 621285 | Zbl 0475.55009

6. R. Brown and P. J. Higgins, 'Crossed complexes and non-abelian extensions', Proc. Int. Conf. on Category Theory, Gummersbach, 1981 (ed. H. Kamps, D. Pumplum, M. Tholen) Springer L.N.M. (to appear). | MR 682942 | Zbl 0504.55018

7. R. Brown and P. J. Higgins, 'Crossed complexes and chain complexes with operators', (in preparation). | Article | Zbl 0691.18003

8. M. K. Dakin, Kan complexes and multiple groupoids, Ph.D. Thesis, University of Wales, (1977). | Zbl 0566.55010

9. G. Segal, 'Classifying spaces and spectral sequences', Publ. Math. I.H.E.S. 34 (1968), 105-112. | MR 232393 | Zbl 0199.26404

10. J. H. C. Whitehead, 'Combinatorial homotopy II', Bull. Amer. Math. Soc. 55 (1949) 453-496. | Article | MR 30760 | Zbl 0040.38801